# SDR NWAA082866623

- Difficulty date: June 24, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 100,435 hours, 17,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Unknown
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT DECK DOOR LOCK FAIL LIGHT ILLUMINATED.  SMOKE WAS DETECTED FROM DOOR LOCK MECHANISM.  FLIGHT DECK ACCESS SWITCH SET TO OFF AND SMOKE CEASED.  COCKPIT DOOR SYSTEM PLACARD INOP PER MEL 52-33A AND ENTERED IN LIDS AND REMOVED DDG.  (A)
